Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Burlington, VT

June 2, 2007Orange County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 2, 2007, 5:53 PM EDT for Orange County, Vermont. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 5:53 PM EDT (21:53 UTC)
Expired
Jun 2, 2007, 6:45 PM EDT
In force
52 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Orange County, VT

The radar

The Burlington radar (KCXX), 75 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:10 PM EDTTSTM WND DMGN Williamstown, VTTREES DOWN ON POWER LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 022155
SVRBTV
VTC017-022245-
/O.NEW.KBTV.SV.W.0013.070602T2153Z-070602T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
555 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ORANGE COUNTY IN CENTRAL VERMONT

* UNTIL 645 PM EDT.

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR  
  WILLIAMSTOWN...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WASHINGTON AND ORANGE AROUND 600 PM EDT.
  EAST ORANGE AROUND 605 PM EDT.
  WAITS RIVER AND 7 MILES SOUTHWEST OF TOPSHAM AROUND 615 PM EDT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO AN INCH IN DIAMETER HAS BEEN REPORTED IN BURLINGTON WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4418 7238 4412 7244 4414 7257 4411 7260
      4400 7242 4405 7224 4410 7221

$$

JN
1 follow-up statement
000 
WWUS51 KBTV 022243
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT SAT JUN 2 2007

VTC017-022250-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-070602T2245Z/
ORANGE VT-
643 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ORANGE COUNTY
EXPIRES AT 645 PM EDT...

THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE WARNING 
AREA...BUT THUNDERSTORMS WILL CONTINUE THROUGH 730 PM THAT MIGHT 
PRODUCE GUSTY WINDS AND SMALL HAIL.

LAT...LON 4418 7238 4412 7244 4414 7257 4411 7260
      4400 7242 4405 7224 4410 7221

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:58 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 2, 4:58 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT SAT JUN 2 2007

...SEVERE T-STORM WATCH #331 EFFECTIVE UNTIL 8PM FOR ALL BUT FAR
NRN/NERN VT...

.SYNOPSIS...
A STATIONARY FRONT ACROSS FAR NORTHERN NEW YORK AND NORTHERN
VERMONT IS HELPING TO FOCUS THUNDERSTORM ACTIVITY...AIDED BY AN
UPPER LEVEL DISTURBANCE MOVING EASTWARD FROM SOUTHEASTERN ONTARIO.
POSSIBLE SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING
WITH ACTIVITY DIMINISHING IN COVERAGE AND INTENSITY LATE TONIGHT.
ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
REDEVELOP SUNDAY AFTERNOON. THEREAFTER...THE REMNANTS OF TROPICAL
DEPRESSION BARRY ARE EXPECTED TO IMPACT THE NORTH COUNTRY ON
MONDAY INTO MONDAY NIGHT...WITH WIDESPREAD RAINFALL.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
AIR MASS REMAINS MODERATELY UNSTABLE ACROSS CENTRAL/SRN VT...AND
ALL OF NRN NY...MAINTAINING THREAT OF SEVERE THUNDERSTORM ACTIVITY
INTO THIS EVENING. DEEP-LAYER SHEAR OF 30-40KTS REMAINS SUPPORTIVE
OF ORGANIZED SVR THREAT. MOST WIDESPREAD ACTIVITY WILL TRACK EWD
FROM THE ST. LAWRENCE VLY...SUPPORTED BY MID-LEVEL SHORTWAVE
TROUGH. OTHER ISOLATED SVR ACTIVITY IN VT AT 2043Z WILL CONTINUE
WITH THREAT OF HAIL TO 1 INCH AND WINDS UP TO 50-55KTS INTO THE
EVENING. SVR THREAT WILL WANE LATE TONIGHT AS LOW-LEVELS COOL AND
SHORTWAVE TROUGH PROGRESSES EAST OF THE FORECAST AREA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
DETAILED SHORT TERM DISCUSSION DELAYED DUE TO ONGOING SVR WX
OPERATIONS. PER SYNOPSIS...AN ACTIVE FORECAST PERIOD IS EXPECTED
WITH REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS SUNDAY
AFTERNOON...AND ADDITIONAL WIDESPREAD RAINFALL POSSIBLE MONDAY
INTO MONDAY NIGHT AS REMNANTS OF TROPICAL DEPRESSION BARRY BECOME
EXTRATROPICAL AND TRACK NWD INTO NEW ENGLAND. OVERALL QPF OF 1-2
INCHES EXPECTED THROUGH MONDAY NIGHT...WITH LOCALIZED HIGHER AMTS
ESPECIALLY WITH HEAVIER CONVECTIVE STORMS SUNDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
REMNANTS OF EXITING SYSTEM FROM WEEKEND CONTINUE TO LIFT N AND E
AWAY FROM THE REGION. WILL CONTINUE MENTION OF SHOWERS TUES NGT
INTO WED MORN...TAPERING THEM FROM SW TO NE BFR ENDING BY MIDDAY
WED. MDLS HAVE SHIFTED A BIT WITH APPROACH OF NEXT SYSTEM. CURRENT
RUNS FAVOR THURS/FRI DUE TO SFC RIDGE WHICH BUILDS OVER AREA LATE
WED INTO EARLY THURS. WARM FRNTL PRECIP LIFTS N INTO AREA THURS
AFTNOON...MVG N OF CWA BY THURS NGT. THIS WILL PUT CWA INTO WARM
SECTOR AHEAD OF CD FROPA ON FRI INTO SAT MORN. WITH INCR
INSTABILITY OF BEING IN WARM SECTOR...PUT IN MENTION OF TRW BUT
KEPT AT CHANCE POPS DUE TO TIMING IN MDL ISSUES. HIGH PRESSURE
WORKS OVER THE CWA BEHIND FRNT ON SAT CLRING REGION OUT. HAVE USED
HPC MDL TEMPS AND ADJUSTED BASED ON NEW GUIDANCE FOR FRNTS.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
FOR THE FIRST 24 HOURS THROUGH 06Z SUNDAY...SCT RW/TRW PSSBL THRU
00Z-02Z SUN AS MEANDERING FRNTL SYSTEM MVS THRU THE AREA.
EXPECTING COND MAINLY MVFR AS HZ PERSISTS ACROSS THE AREA.
RAINFALL/FG AT SLK/MPV MAY BRING CHANCE OF IFR AT TIMES DUE TO
VSBY RESTRICTION. MAINLY FG/HZ OVERNGT...WITH CHANCE FOR PRECIP
AFT 12Z ACROSS AREA AS DAYTIME HEATING WORKS ON AREA CU. WINDS
MAINLY LGT/VAR THRU 10Z SUNDAY...BECM MORE SSW 5-10KT EXCEPT ENE
AT KMSS. HIR WILL BE OBSCD THRU FORECAST PERIOD DUE TO COMBO OF
HZ/PRECIP AND LWR CEILINGS DUE TO ANY TS FORMATION.

18Z SUNDAY THROUGH TUESDAY...FRONTAL BNDRY CONT TO MEANDER ACRS
AREA THROUGH SUNDAY. SOME MVFR POSSIBLE IN MORNING FG/HZ...WHICH
MAY LWR VSBY DOWN TO 3-5SM AT TIMES. REGION WILL CONTINUE TO SEE
CHANCE FOR RW/TRW DURING THE DAY SUNDAY AS SYSTEM OVER THE GREAT
LKS PUSHES EAST. MAINLY MVFR COND DURING THIS TIME. THIS LOW WILL
BE COMBINING WITH TROPICAL REMNANTS MVG NORTH ALONG THE COAST TO
BRING HEAVIER RAINFALL TO THE AREA SUN NGT INTO TUES...BFR CLRING
REGION ON WED. THIS INCR RAINFALL WILL LWR COND FROM MVFR DOWN TO
IFR AT TIMES DUE TO VSBY REDUCTION AND LOWER CEILINGS.

&&

.HYDROLOGY...
SLOW MOVING STORMS POSSBL ON SUNDAY DUE TO RELATIVELY LIGHT MID TO
UPPER LVL WIND REGIME AND MOIST COLUMNAR MOISTURE PROFILES. LOWEST
FF GUIDANCE IS ACROSS THE NORTHERN THIRD OF VERMONT...IN PARTICULAR
ACROSS PORTIONS OF FRANKLIN/LAMOILLE/ORLEANS/CALEDONIA/ORANGE
COUNTIES....WHERE 3 HR FF GUIDANCE IS AROUND 2 INCHES DUE TO
CONVECTIVE SYSTEM AFFECTING THESE AREAS OVER THE PAST TWO NIGHTS.
THUS THESE AREAS WOULD HAVE THE HIGHEST POTENTIAL OF ANY LOCALIZED
RUNOFF PROBLEMS ON SUNDAY SHOULD SLOW MOVING CONVECTION DEVELOP.
OUTSIDE OF THESE AREAS...VALUES SOMEWHAT HIGHER...AND ON THE ORDER
OF 3 INCHES.

IN TERMS OF BARRY REMNANTS...AGAIN...FAIRLY QUICK MOVEMENT OF SYSTEM
SHOULD PRECLUDE WIDESPREAD VERY HEAVY RAFL...WITH QPF ENSEMBLE SOLNS
ADVERTISING A BROAD 0.75 TO 1.5 INCH RAFL ACROSS THE ERN TWO THIRDS
OF THE FA DURING THE 24 HR PERIOD FROM 12Z MONDAY TO 12Z TUESDAY.
THIS SHOULD LIMIT OVERALL HYDRO/FLOODING THREAT...THOUGH SINCE WE/RE
DEALING WITH A TROPICAL REMNANT...SITUATION WILL BE MONITORED
CLOSELY.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...BANACOS
NEAR TERM...BANACOS
SHORT TERM...BANACOS
LONG TERM...JN
AVIATION...JN
HYDROLOGY...JMG
Hazardous weather outlook, Jun 2, 2:03 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
203 PM EDT SAT JUN 2 2007

NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-031815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
203 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY.

TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS
OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS
OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE
SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS
THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND
NORTHERN NEW YORK ON MONDAY.

A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE
IN BURLINGTON.

VTZ002>004-006-007-016-031815-
WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
203 PM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT AND
NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH
THIS EVENING. A FEW THUNDERSTORMS MAY BE STRONG.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY.

TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS
OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS
OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE
SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS
THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND
NORTHERN NEW YORK ON MONDAY.

A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BANACOS

In the hours before

Special weather statement, Jun 2, 2:09 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
209 PM EDT SAT JUN 2 2007

NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-022015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...BURLINGTON...MONTPELIER...
MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
209 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH EFFECTIVE UNTIL 8 PM FOR THE FOLLOWING
COUNTIES IN VERMONT AND NORTHERN NEW YORK. IN NEW YORK...ST.
LAWRENCE...FRANKLIN...ESSEX...AND CLINTON. IN VERMONT...GRAND
ISLE...CHITTENDEN...ADDISON...WASHINGTON...ORANGE...RUTLAND...AND
WINDSOR.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE WATCH
AREA THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY DAMAGING WINDS
AND POSSIBLE SEVERE HAIL.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO
TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION...INCLUDING POSSIBLE WARNINGS.

BANACOS
Special weather statement, Jun 2, 2:36 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
236 PM EDT SAT JUN 2 2007

VTZ011-021930-
WESTERN RUTLAND-
INCLUDING...NORTH PAWLET...PAWLET AND WELLS
236 PM EDT SAT JUN 2 2007

AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST SOUTHWEST OF WELLS...MOVING SOUTHEAST AT 15
MPH.

THE THUNDERSTORM WILL BE NEAR PAWLET...NORTH PAWLET AND WEST PAWLET
THROUGH 315 PM.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
Special weather statement, Jun 2, 3:20 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
320 PM EDT SAT JUN 2 2007

VTZ009>012-018-019-022130-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
320 PM EDT SAT JUN 2 2007

AT 320 PM...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
CONTINUING TO DEVELOP ACROSS ADDISON...ORANGE...RUTLAND AND
WINDSOR COUNTIES IN VERMONT. THESE STORMS WILL CONTINUE THROUGH 5
PM...AND MOVE EAST AT 20 TO 30 MPH.

SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...OCCASIONAL
LIGHTNING AND WIND GUSTS 40 TO 50 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.

JN
Local storm report, Jun 2, 4:07 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             PERU                    44.58N 73.53W
06/02/2007  M0.75 INCH       CLINTON            NY   CO-OP OBSERVER

            HAIL COVERING DECK

&&

GERALDM
Local storm report, Jun 2, 4:52 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
452 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SOUTH BURLINGTON        44.45N 73.22W
06/02/2007  E0.88 INCH       CHITTENDEN         VT   OFFICIAL NWS OBS

0420 PM     TSTM WND DMG     NORWOOD                 44.75N 75.00W
06/02/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

0445 PM     HAIL             SOUTH BURLINGTON        44.45N 73.22W
06/02/2007  E0.88 INCH       CHITTENDEN         VT   NWS EMPLOYEE

&&

GERALDM
Local storm report, Jun 2, 5:05 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
505 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     SOUTH BURLINGTON        44.45N 73.22W
06/02/2007                   CHITTENDEN         VT   NWS EMPLOYEE

            6 TO 8 TREES DOWN DIAMETER 1-2 FEET.

&&

GERALDM

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 4:20 PM EDTSevere Thunderstorm WarningBTVChittenden40 min
Jun 2, 4:57 PM EDTSevere Thunderstorm WarningBTVChittenden28 min
Jun 2, 5:14 PM EDTSevere Thunderstorm WarningBTVWashington57 min
Jun 2, 5:34 PM EDTSevere Thunderstorm WarningBTVRutland56 min
Jun 2, 7:32 PM EDTSevere Thunderstorm WarningBTVWashington40 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.